User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Behme, A., and Schnurr, A. 
Title:
A criterion for invariant measures of Itô processes based on the symbol 
Abstract:
An integral criterion for the existence of an invariant measure of an Itô process is developed. This new criterion is based on the probabilistic symbol of the Itô process. In contrast to the standard integral criterion for invariant measures of Markov processes based on the generator, no test functions and hence no information on the domain of the generator is needed. 
Keywords:
Feller process, Invariant measure, Itô process, Lévy-type process, Stationarity, Stochastic differential equation, Symbol 
Dewey Decimal Classification:
510 Mathematik 
Journal title:
Bernoulli 
Year:
2015 
Journal volume:
21 
Journal issue:
Pages contribution:
1697-1718 
Language:
en 
Fulltext / DOI:
WWW:
Publisher:
Bernoulli Society 
Print-ISSN:
1360–6727 
Status:
Verlagsversion / published 
Semester:
SS 15 
TUM Institution:
Lehrstuhl für Mathematische Statistik 
Format:
Text